| Catalog Number |
48511906 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/20/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; during anterior cervical arthrodesis procedure (3 levels), the surgeon used the screwdriver to insert the screw and it broke.
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.Device was confirmed to have a fractured tip.Manufacturing records were reviewed and no issues were found for this lot number.The possible root cause is multifactorial.
Event or Problem Description